# SDR DLM88090269

- Difficulty date: January 29, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED AND PAINT COAT OF RUDDER SURFACE.  DAMAGE REMOVED IAW SRM 51-70-1A PAR 23 (A).  ONE PLY OF STYLE 120 GLASS FABRIC AND LAMINATE ASTRO STRIKE (AC28 SCREEN) IMPREGNATED WITH EA956 A/B RESIN WAS APPLIED AND CURED IAW SRM 51-70-1A PAR 23 (2,3,4,5,6,7,AND 8).  RUDDER PAINTED IAW SRM 51-10-3B.  CHECKED BALANCE IAW SRM 51-40-1D PAR 20.
